Liouvillian first integrals for generalized liénard polynomial differential systems

Jaume Llibre, Claudia Valls

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

We study the Liouvillian first integrals for the generalized Liénard polynomial differential systems of the form x′ = y, y′ = -g(x) - f(x)y, where g(x) and f(x) are arbitrary polynomials such that 2 ≤ deg g ≤ deg f.
Original languageEnglish
Pages (from-to)825-835
JournalAdvanced Nonlinear Studies
Volume13
Issue number4
DOIs
Publication statusPublished - 1 Jan 2013

Keywords

  • Darboux polynomial
  • Exponential factor
  • Generalized Liénard polynomial differential system
  • Liouvillian first integral

Fingerprint Dive into the research topics of 'Liouvillian first integrals for generalized liénard polynomial differential systems'. Together they form a unique fingerprint.

  • Cite this